MathSciNet Relay Station
MathSciNet bibliographic data
MR131750 (24 #A1598) 46.25
Kaplan, Samuel The second dual of the space of continuous functions. III. Trans. Amer. Math. Soc. 101 1961 34–51.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement